MAUDE Adverse Event Report: Treace Medical Concepts, Inc. LAPIPLASTY SPEEDPLATE; Staple

Treace Medical Concepts, Inc. LAPIPLASTY SPEEDPLATE; Staple
Model Number SK50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery, all hardware was removed on (b)(6) 2026 due to hardware irritation.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery, all hardware was removed on (b)(6) 2026 due to hardware irritation.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.Additional information indicates the patient's bones were completely fused/healed.No devices were returned for evaluation.Device-specific information was not available; therefore, a review of device history records was not able to be performed.However, all non-conformances for possible kits utilized in surgery were reviewed and no non-conformances or issues during the manufacture or release of the products were identified to date that could have contributed to what was reported.The most likely cause of the reported event could not be determined based on the available information and without the return of the device.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with placement of the device or healing of the surgical site.The company will supplement this mdr as necessary and appropriate.An additional tmc device explanted in the same revision surgery was reported in 3011623994-2026-00211.

Brand Name
LAPIPLASTY SPEEDPLATE
Common Device Name
Staple
Manufacturer (Section D)
Treace Medical Concepts, Inc.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
Treace Medical Concepts, Inc.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
artillia walker
100 palmetto park place
ponte vedra, FL 32081
+1(904)913-1020
MDR Report Key50161500
Report Number3011623994-2026-00210
Device Sequence Number16095074
Product Code JDR
UDI-Device Identifier00810111221788
UDI-Public(01)00810111221788
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251135
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale